Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 27, NWS Shreveport, LA

May 10, 2015Smith County, Wood County, Texas

NWS Shreveport, LA issued this tornado warning at May 10, 2015, 9:26 PM CDT for Smith County, Wood County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 9:26 PM CDT (02:26 UTC)
Expired
May 10, 2015, 9:55 PM CDT
In force
29 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Smith County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 163 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:19 AM CDTTornado WatchSPC13 hr
May 10, 7:34 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1254 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WFUS54 KSHV 110226
TORSHV
TXC423-499-110315-
/O.NEW.KSHV.TO.W.0027.150511T0226Z-150511T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN WOOD COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN SMITH COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 1015 PM CDT
    
* AT 926 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED NEAR GOLDEN...OR 4 MILES WEST OF 
  MINEOLA...MOVING NORTH AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. AT 920 PM...DAMAGE TO HOMES AND 
  INJURIES WERE REPORTED FROM THIS SAME STORM NEAR VAN.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT   
  SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
  ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  GOLDEN AROUND 930 PM CDT.
  QUITMAN AROUND 945 PM CDT.
  PLEASANT GROVE AROUND 1005 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE FOREST
HILL...ALBA AND YANTIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3296 9537 3258 9551 3259 9560 3269 9559
      3272 9564 3296 9566
TIME...MOT...LOC 0224Z 190DEG 25KT 3268 9558 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15
2 follow-up statements
517 
WWUS54 KSHV 110236
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 PM CDT SUN MAY 10 2015

TXC423-110244-
/O.CAN.KSHV.TO.W.0027.000000T0000Z-150511T0315Z/
SMITH TX-
936 PM CDT SUN MAY 10 2015

...THE TORNADO WARNING FOR NORTHWESTERN SMITH COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN
TEXAS.

LAT...LON 3296 9537 3267 9548 3269 9559 3272 9564
      3296 9562
TIME...MOT...LOC 0234Z 190DEG 29KT 3277 9556 

$$

TXC499-110315-
/O.CON.KSHV.TO.W.0027.000000T0000Z-150511T0315Z/
WOOD TX-
936 PM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN WOOD COUNTY...
    
AT 934 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GOLDEN...OR 8 MILES NORTHWEST OF MINEOLA...MOVING 
NORTH AT 35 MPH. WHILE THE ROTATION IN THIS STORM HAS WEAKENED...IT 
MAY REINTENSIFY IN THE NEXT FEW MINUTES.  

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. AT 9 PM...A TORNADO WAS REPORTED 
         WITH THIS SAME STORM IN VAN...WITH DAMAGE TO HOMES. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  PLEASANT GROVE AROUND 955 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE FOREST
HILL AND YANTIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 3296 9537 3267 9548 3269 9559 3272 9564
      3296 9562
TIME...MOT...LOC 0234Z 190DEG 29KT 3277 9556 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15
111 
WWUS54 KSHV 110255
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 PM CDT SUN MAY 10 2015

TXC499-110305-
/O.CAN.KSHV.TO.W.0027.000000T0000Z-150511T0315Z/
WOOD TX-
955 PM CDT SUN MAY 10 2015

...THE TORNADO WARNING FOR NORTHWESTERN WOOD COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN
TEXAS.

LAT...LON 3296 9537 3267 9548 3269 9559 3272 9564
      3296 9562
TIME...MOT...LOC 0254Z 190DEG 25KT 3292 9553 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 10, 8:05 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 10, 8:05 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 PM CDT SUN MAY 10 2015

.UPDATE...
TO ADD NEW TORNADO WATCH 161 HEADLINE VALID UNTIL MIDNIGHT

&&

.DISCUSSION...
SEVERE THUNDERSTORMS ARE ON GOING IN SE OK/SW AR AND INCHING
EASTWARD ACROSS NE TX. THERE IS A GREAT DEAL OF FORCING UNDER
UPPER LEVEL DIVERGENCE AS THE PARENT UPPER LOW OVER SD/NB IS
NEGATIVELY TILTING ALONG WITH GRANTED LIGHT SURFACE WINDS...BUT
STILL BACKING TO E AND SE AREA WIDE. OUR CURRENT SOUNDING IS
SHOWING GOOD TURNING TO SW BY 850 MB OR ABOUT 5000 THOUSAND FEET.
HOPEFULLY AS THE SUNSETS WE WILL LOOSE SOME INSTABILITY. THIS MAY
ALLOW COVERAGE AND EVOLUTION OF ADDITIONAL DEVELOPMENT TO LESSEN.
HOWEVER...THIS WATCH SHOULD DO WELL AS HRRR IS SHOWING A GOOD
SQUALL LINE DEVELOPING SHORTLY AFTER MIDNIGHT. THIS WILL LESSEN
OUR TORNADIC THREAT...BUT INCREASE OUR STRAIGHT LINE LIKELIHOOD
FOR THE OVERNIGHT. NO OTHER CHANGES AT THIS TIME. /24/

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAY 10 2015/

AVIATION...
MOSTLY VFR ACROSS CWA EARLY THIS EVE...BUT ISOLD CONVECTION
BEGINNING TO INCREASE. SHRA VCNTY KELD...KLFK...AND KGGG
ATTM. MOVMT NWD NEAR 30 KTS. STG TO SVR TSTMS WILL INCREASE FROM
WEST BY AROUND 11/02Z INTO NE TX AND POSSIBLY KTXK AND KSHV. VERY
FQT LTG...LARGE HAIL POSSIBLE IN ROTATING STORMS. ADDITIONAL
STORMS EARLY MONDAY WITH COLD FRONT ENTERING AREA. SFC WINDS SOUTH
5 TO 10 KTS TONIGHT...BECMG W/NW AROUND 5 KTS WITH FRONT./VII/.

PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 10 2015/

DISCUSSION...
AXIS OF DEEP CONVECTION HAS SHIFTED LITTLE...AS EASTWARD
PROGRESSION INTO DRIER AND MORE STABLE AIR HAS BEEN SLOW TO
OCCUR...AND 700 MB FLOW HAS BEEN NEARLY PARALLEL TO ORIENTATION OF
STORMS. THUS...SPC HAS MERGED TO SEPARATE TORNADO WATCHES INTO ONE
ENTITY...IN EFFECT UNTIL 02Z. COLD FRONT STILL JUST EAST OF TX
PANHANDLE...SO SVR THREAT COULD CONTINUE BEYOND THAT. HAVE LEFT IN
SVR MENTION THRU THE OVERNIGHT....AND TSTM DEVELOPMENT SOUTH OF
I-30 STILL EXPECTED DURG THE DAY MONDAY. AFTER THIS...NAM BRINGING
FRONT THRU QUICKER THAN GFS...CLEARLY EVIDENT BY MOS TEMP
DIFFERENCES EXCEEDING 10 DEGREES ON HIGH TEMPS TUESDAY. THE FRONT
ORIENTATIN WILL AFFECT DETAILS OF FCST THROUGHOUT THE
WEEK...HOWEVER...GENERALLY HIGHER POPS SEEN OVER WESTERN...AND
ESPECIALLY SOUTHERN PORTIONS OF CWA FOR MOST OF THE WEEK./VII/.

PREV DISCUSSION... /ISSUED 137 PM CDT SUN MAY 10 2015/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  83  61  75 /  80  70  20  30
MLU  72  83  65  78 /  50  70  20  40
DEQ  61  79  59  72 /  80  30  10  10
TXK  68  81  62  73 /  80  40  10  20
ELD  71  81  65  74 /  80  70  20  20
TYR  70  80  61  74 /  80  40  20  30
GGG  72  82  61  74 /  80  70  20  30
LFK  72  83  67  76 /  70  60  40  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ARZ050-051-059>061-
     070>073.

LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR OKZ077.

TX...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ096-097-108>112.

&&

24/07/07
Hazardous weather outlook, May 10, 11:24 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1124 AM CDT SUN MAY 10 2015

ARZ060-061-070>073-111630-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS AND SOUTHWEST ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS THUNDERSTORMS
MOVE FROM NORTH TEXAS INTO THE AREA. A SECOND COMPLEX OF STRONG TO
SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT
AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL
AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING.
LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE AFTERNOON MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE
OVERNIGHT HOURS.

LAZ001>006-010>012-017-018-TXZ126-137-138-149>153-165>167-111630-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION-DE SOTO-RED RIVER-
BIENVILLE-SABINE-NATCHITOCHES-MARION-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING
AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES
WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND
THREE INCHES COULD POSSIBLY LEAD TO FLASH FLOODING AT ISOLATED
LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE AFTERNOON MONDAY.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE
OVERNIGHT HOURS.

LAZ013-014-019>022-111630-
JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND
DURING THE OVERNIGHT HOURS. HOWEVER...ORGANIZED HAZARDOUS WEATHER
IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BY EARLY MONDAY
MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL
BE POSSIBLE. THE SEVERE WEATHER THREAT SHOULD PERSIST THROUGH THE
DAYTIME HOURS AND INTO MONDAY EVENING.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT BUT MAY BE
NEEDED BY EARLY MONDAY MORNING.

ARZ050-051-059-OKZ077-TXZ096-097-108>112-124-125-136-111630-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A
FEW OF THESE STORMS MAY BECOME SEVERE.  A SECOND COMPLEX OF
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A
COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN
ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD
LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE
INCHES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE DAY MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

VII

In the hours before

Special weather statement, May 10, 4:01 PM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 PM CDT SUN MAY 10 2015

TXZ125-137-150-102145-
GREGG TX-RUSK TX-UPSHUR TX-
401 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSK...CENTRAL
UPSHUR AND GREGG COUNTIES UNTIL 445 PM CDT...

AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LIBERTY CITY...OR NEAR KILGORE...MOVING NORTH AT 45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WHITE OAK...GLADEWATER AND CLARKSVILLE CITY AROUND 415 PM CDT.
  LONGVIEW...EAST MOUNTAIN AND WEST MOUNTAIN AROUND 420 PM CDT.
  GILMER AND DIANA AROUND 430 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE UNION GROVE...LAIRD
HILL...JUDSON...ROLLING MEADOWS AND WARREN CITY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
TEXAS.

LAT...LON 3281 9471 3238 9475 3229 9489 3229 9498
      3277 9499
TIME...MOT...LOC 2101Z 190DEG 40KT 3241 9493

06
Special weather statement, May 10, 5:58 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT SUN MAY 10 2015

ARZ070-071-102345-
MILLER AR-LAFAYETTE AR-
558 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MILLER AND CENTRAL
LAFAYETTE COUNTIES UNTIL 645 PM CDT...

AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF BRADLEY...OR 18 MILES SOUTHWEST OF LEWISVILLE...
MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEWISVILLE...BRADLEY...GARLAND...CANFIELD...PINEY GROVE...SPIRIT
LAKE...GIN CITY AND PLEASANT VALLEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3347 9350 3304 9369 3312 9386 3349 9380
TIME...MOT...LOC 2258Z 195DEG 22KT 3316 9378

15
Local storm report, May 10, 8:14 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     FUNNEL CLOUD     HORATIO                 33.94N  94.36W
05/10/2015                   SEVIER             AR   STORM CHASER

            FUNNEL CLOUD

&&

EVENT NUMBER SHV1500413

21
Local storm report, May 10, 8:16 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FUNNEL CLOUD     1 N HORATIO             33.95N  94.36W
05/10/2015                   SEVIER             AR   STORM CHASER

            FUNNEL CLOUD

&&

CORRECTED EVENT TIME...LOCATION

EVENT NUMBER SHV1500413

21
Local storm report, May 10, 9:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FUNNEL CLOUD     14 NW DIERKS            34.26N  94.19W
05/10/2015                   HOWARD             AR   NWS OFFICE

            WFO LITTLE ROCK REPORTED FUNENEL CLOUD 6 MILES WEST
            UMPIRE

&&

EVENT NUMBER SHV1500414

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:07 PM CDTSevere Thunderstorm WarningSHVSmith, Wood53 min
May 10, 9:22 PM CDTRiver Flood WarningSHVSmith, Wood7 days
May 10, 10:06 PM CDTSevere Thunderstorm WarningSHVBowie39 min
May 10, 10:16 PM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood59 min
May 10, 10:19 PM CDTTornado WarningSHVBowie26 min
May 10, 10:26 PM CDTTornado WarningSHVSmith, Wood49 min
May 10, 10:52 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion38 min
May 10, 10:59 PM CDTTornado WarningSHVHarrison, Marion46 min
May 10, 11:14 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood61 min
May 10, 11:22 PM CDTTornado WarningSHVCass, Marion38 min
May 10, 11:38 PM CDTTornado WarningSHVBowie, Red River, Titus37 min
May 10, 11:39 PM CDTFlash Flood WarningSHVSmith, Upshur, Wood4 hr
May 10, 11:46 PM CDTSevere Thunderstorm WarningSHVBowie44 min
May 10, 11:58 PM CDTTornado WarningSHVBowie, Cass36 min
May 11, 12:07 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Marion, Morris, Titus and 1 more53 min
May 11, 12:25 AM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith, Upshur, Wood65 min
May 11, 12:36 AM CDTFlash Flood WarningSHVBowie, Red River4 hr
May 11, 12:41 AM CDTSevere Thunderstorm WarningSHVCherokee64 min
May 11, 12:46 AM CDTTornado WarningSHVBowie15 min
May 11, 12:53 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris52 min
May 11, 12:59 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Panola and 2 more46 min
May 11, 1:03 AM CDTTornado WarningSHVBowie27 min
May 11, 1:19 AM CDTTornado WarningSHVCherokee, Rusk, Smith41 min
May 11, 1:19 AM CDTTornado WarningSHVBowie26 min
May 11, 1:42 AM CDTSevere Thunderstorm WarningSHVBowie, Cass48 min
May 11, 1:47 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion, Rusk43 min
May 11, 1:51 AM CDTFlash Flood Warning EmergencySHVGregg, Harrison, Marion, Upshur4 hr
May 11, 1:59 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk61 min
May 11, 2:05 AM CDTSevere Thunderstorm WarningSHVCherokee, Smith40 min
May 11, 2:44 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion61 min
May 11, 2:52 AM CDTSpecial Weather StatementSHVCherokee38 min
May 11, 2:58 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Panola, Rusk47 min
May 11, 3:05 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk55 min
May 11, 3:14 AM CDTFlash Flood WarningSHVCherokee, Rusk4 hr
May 11, 3:31 AM CDTSevere Thunderstorm WarningSHVHarrison, Nacogdoches, Panola, Rusk, Shelby59 min
May 11, 3:45 AM CDTAreal Flood WarningSHVSmith, Upshur, Wood3 hr
May 11, 4:19 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches56 min
May 11, 4:31 AM CDTAreal Flood WarningSHVBowie, Cass3 hr
May 11, 5:26 AM CDTRiver Flood WarningSHVGregg56 hr
May 11, 5:46 AM CDTFlash Flood WarningSHVGregg, Harrison, Marion, Upshur3 hr
May 11, 5:59 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith67 hr
May 11, 10:50 AM CDTRiver Flood WarningSHVCass, Harrison, Marion4 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood5 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Rusk7 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk8 days

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.